Instytut Podstawowych Problemów Techniki
Polskiej Akademii Nauk

Partnerzy

Małgorzata Zdanowicz


Doktorat
2007-11-22 Analiza matematyczna równań modelujących plazmę w silniku jonowym 
promotor -- prof. dr hab. Zbigniew Peradzyński, IPPT PAN
 

Ostatnie publikacje
1.  Zdanowicz M., Peradzyński Z., Propagation of weak discontinuities for quasilinear hyperbolic systems with coefficients functionally dependent on solutions, Annales Polonici Mathematici, ISSN: 0066-2216, DOI: 10.4064/ap109-2-6, Vol.109, No.2, pp.177-198, 2013

Streszczenie:
The propagation of weak discontinuities for quasilinear systems with coefficients functionally dependent on the solution is studied. We demonstrate that, similarly to the case of usual quasilinear systems, the transport equation for the intensity of weak discontinuity is quadratic in this intensity. However, the contribution from the (nonlocal) functional dependence appears to be in principle linear in the jump intensity (with some exceptions). For illustration, several examples, including two hyperbolic systems (with functional dependence), the dispersive Maxwell equations and fluid equations of the Hall plasma thruster, are considered.

Afiliacje autorów:
Zdanowicz M. - inna afiliacja
Peradzyński Z. - inna afiliacja
15p.

Kategoria A Plus

IPPT PAN

logo ippt            ul. Pawińskiego 5B, 02-106 Warszawa
  +48 22 826 12 81 (centrala)
  +48 22 826 98 15
 

Znajdź nas

mapka
© Instytut Podstawowych Problemów Techniki Polskiej Akademii Nauk 2021